American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 57 of 57 found      Go to page: 1 2

[31] Manuel D. Contreras and Santiago Díaz. $C(K,A)$ and $C(K,H^{\infty})$ have the Dunford-Pettis property. Proc. Amer. Math. Soc. 124 (1996) 3413-3416. MR 1340380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Santiago Díaz. Weak compactness in $L^1(\mu,X)$ . Proc. Amer. Math. Soc. 124 (1996) 2685-2693. MR 1327006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gun-Marie Lövblom. Uniform homeomorphisms between the unit balls in $L\sb p$ and $l\sb p$ . Proc. Amer. Math. Soc. 123 (1995) 405-409. MR 1227523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] M. Ángeles Miñarro. A characterization of quasinormable K\"othe sequence spaces . Proc. Amer. Math. Soc. 123 (1995) 1207-1212. MR 1227526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Santiago Díaz. Unconditional convergence and weakly compact maps . Proc. Amer. Math. Soc. 117 (1993) 417-422. MR 1111216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] José L. de María and Baltasar Rodríguez-Salinas. The space $(l\sb \infty/c\sb 0,\;{\rm weak})$ is not a Radon space . Proc. Amer. Math. Soc. 112 (1991) 1095-1100. MR 1045590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Lech Drewnowski and James W. Roberts. On the primariness of the Banach space $l\sb {\infty}/C\sb 0$ . Proc. Amer. Math. Soc. 112 (1991) 949-957. MR 1004417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bruce Christianson. Inverse systems of abstract Lebesgue spaces . Proc. Amer. Math. Soc. 110 (1990) 855-857. MR 1030734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Michel Talagrand. Embedding subspaces of $L\sb 1$ into $l\sp N\sb 1$ . Proc. Amer. Math. Soc. 108 (1990) 363-369. MR 994792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. Connor and I. Loomis. Isometries on conservative subalgebras of bounded sequences . Proc. Amer. Math. Soc. 107 (1989) 743-749. MR 986647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] W. B. Johnson and M. Zippin. Extension of operators from subspaces of $c\sb 0(\Gamma)$ into $C(K)$ spaces . Proc. Amer. Math. Soc. 107 (1989) 751-754. MR 984799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Patrick N. Dowling. Complemented copies of $c\sb 0$ in vector valued Hardy spaces . Proc. Amer. Math. Soc. 107 (1989) 251-254. MR 984786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Marek Wójtowicz. Finitely nonreflexive Banach spaces . Proc. Amer. Math. Soc. 106 (1989) 961-965. MR 949882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] S. J. Dilworth. Intersection of Lebesgue spaces $L\sb 1$ and $L\sb 2$ . Proc. Amer. Math. Soc. 103 (1988) 1185-1188. MR 955005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] D. R. Lewis. An upper bound for the projection constant . Proc. Amer. Math. Soc. 103 (1988) 1157-1160. MR 954999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] T. Figiel, W. B. Johnson and G. Schechtman. Random sign embeddings from $l^n_r,\;2 < r < \infty$ . Proc. Amer. Math. Soc. 102 (1988) 102-106. MR 915724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Russell G. Bilyeu and Paul W. Lewis. Uniform differentiability, compactness, and $l\sp 1$ . Proc. Amer. Math. Soc. 97 (1986) 87-92. MR 831393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Chong-Man Cho and William B. Johnson. A characterization of subspaces $X$ of $l\sb p$ for which $K(X)$ is an $M$-ideal in $L(X)$ . Proc. Amer. Math. Soc. 93 (1985) 466-470. MR 774004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Pilar Cembranos. $C(K,\,E)$ contains a complemented copy of $c\sb{0}$ . Proc. Amer. Math. Soc. 91 (1984) 556-558. MR 746089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Nina M. Roy. Extreme points and $l\sb{1}(\Gamma )$-spaces . Proc. Amer. Math. Soc. 86 (1982) 216-218. MR 667277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jerry Johnson and John Wolfe. Norm attaining operators and simultaneously continuous retractions . Proc. Amer. Math. Soc. 86 (1982) 609-612. MR 674091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Y. Benyamini. Small into-isomorphisms between spaces of continuous functions . Proc. Amer. Math. Soc. 83 (1981) 479-485. MR 627674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] N. T. Peck and T. Starbird. $L\sb{0}$ is $\omega $-transitive . Proc. Amer. Math. Soc. 83 (1981) 700-704. MR 630040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] A. J. Pach, M. A. Smith and B. Turett. Flat Orlicz spaces . Proc. Amer. Math. Soc. 81 (1981) 528-530. MR 601722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Michael Cambern. On $L\sp{1}$ isomorphisms . Proc. Amer. Math. Soc. 78 (1980) 227-228. MR 550500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] J. Bourgain. $l\sp{\infty }/c\sb{0}$ has no equivalent strictly convex norm . Proc. Amer. Math. Soc. 78 (1980) 225-226. MR 550499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Dale E. Alspach. Quotients of $c\sb{0}$ are almost isometric to subspaces of $c\sb{0}$ . Proc. Amer. Math. Soc. 76 (1979) 285-288. MR 537089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 57 of 57 found      Go to page: 1 2